American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R67) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ian Hambleton and Erik Kjær Pedersen. Bounded surgery and dihedral group actions on spheres . J. Amer. Math. Soc. 4 (1991) 105-126. MR 1076514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. T. Farrell and L. E. Jones. Negatively curved manifolds with exotic smooth structures . J. Amer. Math. Soc. 2 (1989) 899-908. MR 1002632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. T. Farrell and L. E. Jones. A topological analogue of Mostow's rigidity theorem . J. Amer. Math. Soc. 2 (1989) 257-370. MR 973309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1